# SDR CA140602018

- Difficulty date: May 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearbox
- Condition: Making Metal
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT SHUTDOWN THE ENGINES AND ABORTED THE TAKEOFF DUE TO A CHIP DETECTOR INDICATION ON THE COMBINING GEARBOX.
